# SDR UIEA2020011320053

- Difficulty date: January 11, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,307 hours, 19,795 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: J0325
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START PROCEDURES, RIGHT FWD FUEL PUMP EICAS MESSAGE AND PRESS LIGHT WHEN SWITCH TURNED ON.    REMOVED AND REPLACED THE FUEL PRESSURE SWITCH IAW AMM 28-42-01. OPS TESTED OK, LEAK CHECKED OK.
